# SDR USAA2010042790844

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 51,748 hours, 34,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - A 2.5 INCH CRACK IN FUSELAGE SKIN AT BS 764 BETWEEN S23L TO S24L.  REPAIRED FUSELAGE SKIN AT BS 764 BETWEEN S23L TO S24L IAW B737 SRM 53-00-01 REPAIR 31.
